The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1151 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 2, 1996, pp. 357–374
DOI: 10.4171/ZAA/705

Published online: 1996-06-30

Regularity for a Variational Inequality with a Pseudo differential Operator of Negative Order

Rainer Schumann[1]

(1) Leipzig, Germany

We prove that the solution of a variational inequality on a submanifold in $mathbb R^n$ involving a pseudodifferential operator of order -1 is bounded.

Keywords: Variational inequalities, regularity of solutions, pseudodifferential operators

Schumann Rainer: Regularity for a Variational Inequality with a Pseudo differential Operator of Negative Order. Z. Anal. Anwend. 15 (1996), 357-374. doi: 10.4171/ZAA/705